# SDR VNAA20240619003

- Difficulty date: May 14, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15385
- Aircraft time: 19,187 hours, 17,145 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6905751354
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED WING RIB AT FLS 168.07 AT WING TRAILING EDGE STRUCTURE OF LH WING.      WING RIB AT FLS 168.07 AT WING TRAILING EDGE OF LH WING WAS REPAIRED PER REO 690-57-51-354 REV. --
